# SDR USAAF98005

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11276
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 670 - ON TAKEOFF, THE LANDING GEAR WOULD NOT COME UP.  OVERRIDE WAS USED AND GEAR CAME UP.  TAKEOFF CONFIGURATION RED WARNING MESSAGE.  THEN FLT/GRD CONFIGURE AMBER MESSAGE, RED WARNING WENT OUT; ALSO, GOT ANTI-SKID AMBER MESSAGE AND STAB TRIM INDICATOR RAN TO FULL DOWN, SOME DOWN PRESSURE BUT NOT EXCESSIVE.  DID OPERATE ELECTRICALLY.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  JACKED ACFT AND RETRACTED GEAR MANY TIMES.  MAINTENANCE WAS UNABLE TO DUPLICATE ANY OF THE PROBLEMS.  MAINTENANCE REPLACED BOTH MAIN GEAR GROUND FLIGHT SWITCHES PER FOKKER MM 32-63-01.  AN AUTOPILOT CHECK WAS PERFORMED WITH NO DISCREPANCY FOUND. (X)
